# SDR MASA200600095

- Difficulty date: January 18, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 7,148 hours, 5,329 cycles
- System (JASC): 2210 · Autopilot System
- Part: Yaw Damper
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED A YAW DAMP 2 INOP.  MAINTENANCE OPS CHECKED, BUT COULD NOT DUPLICATE THIS DISCREPANCY.  ACFT CONTINUED OPERATIONS.
